BibTeX record journals/cor/FadlallaEL94

download as .bib file

@article{DBLP:journals/cor/FadlallaEL94,
  author    = {Adam Fadlalla and
               James R. Evans and
               Martin S. Levy},
  title     = {A greedy heuristic for the mean tardiness sequencing problem},
  journal   = {Comput. Oper. Res.},
  volume    = {21},
  number    = {3},
  pages     = {329--336},
  year      = {1994},
  url       = {https://doi.org/10.1016/0305-0548(94)90094-9},
  doi       = {10.1016/0305-0548(94)90094-9},
  timestamp = {Tue, 18 Feb 2020 13:58:10 +0100},
  biburl    = {https://dblp.org/rec/journals/cor/FadlallaEL94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics